MAUDE Adverse Event Report: ULRICH MEDICAL GMBH & CO. KG UCENTUM; SCREW, POLYAXIAL, 6.5MM, LENGTH 50MM, PERFORATED

ULRICH MEDICAL GMBH & CO. KG UCENTUM; SCREW, POLYAXIAL, 6.5MM, LENGTH 50MM, PERFORATED
Model Number CS 3802-065-050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Spondylodesis l5 / s1 on 2020-02-18 with ucentum and tezo t in therapy-resistant lumboischialgia left.Renewed, pain-related presentation of the patient already 10 days after surgery, suspected malignant myeloma.Detection of a follow-up degeneration in (b)(6) 2020.Revisional intervention due to degeneration of the connection and relocation to cranial on (b)(6) 2020.X-ray image now shows fracture of the s1 screw on the left, below the tulip.Intraoperatively, the s1 screw on the right, below the tulip, also broke when the cover screws were loosened.Exchange of screws in s1, and extension to l4 with ucentum and tezo t.
 
Event or Problem Description
Screw breakage.See manufacturer narrative for details.Report 2 of 2.

Brand Name
UCENTUM
Common Device Name
SCREW, POLYAXIAL, 6.5MM, LENGTH 50MM, PERFORATED
Manufacturer (Section D)
ULRICH MEDICAL GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key10819706
Report Number3005823819-2020-00018
Device Sequence Number4246707
Product Code NKB
UDI-Device Identifier04052536078844
UDI-Public4052536078844
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2020
Report Date (Section F) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3802-065-050
Device Catalogue NumberCS 3802-065-050
Device Lot NumberU008099
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/08/2020
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA09/08/2020